×

Found 16 Documents (Results 1–16)

100
MathJax

Linear stochastic systems. A geometric approach to modeling, estimation and identification. (English) Zbl 1319.93001

Series in Contemporary Mathematics 1. Berlin: Springer (ISBN 978-3-662-45749-8/hbk; 978-3-662-52618-7/pbk; 978-3-662-45750-4/ebook). xv, 781 p. (2015).
PDF BibTeX XML Cite
Full Text: DOI

Range characterization, hyper-Markov semigroups and Hermite polynomials. (English) Zbl 0834.47034

McBride, A. C. (ed.) et al., Recent developments in evolution equations. Proceedings of a meeting held at the University of Strathclyde, UK, 25-29 July, 1994. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 324, 161-168 (1995).
MSC:  47D06 47D07 33C45
PDF BibTeX XML Cite

Some properties of the regular minimal unitary dilation of a pair of commuting contractive operators. Application to the quarter plane Markovian representation problem of stationary processes on \({\mathbb{Z}}^ 2\). (English) Zbl 0728.47002

Signal processing, scattering and operator theory, and numerical methods, Proc. Int. Symp. Math. Theory Networks Syst., MTNS, Vol. III, Amsterdam/Neth. 1989, Prog. Syst. Control Theory 5, 131-140 (1990).
MSC:  47A20 60G10 60J05

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification